View Full Version : Dupa!!!

11-26-2010, 03:29 PM
I have been shedding hair for about 3 months... I've had a mixture of feelings about this, as sometimes my hair would look great and others terrible as you'll see in some of these photos. Recently though I have began to suspect that I have Diffuse Unpatterned Alopecia. I have literally lost 100's of hair in the sink, which I have posted in one of my other threads, in a matter of 2 minutes no exaggeration.
I ask people to tell me where my hair is thickest and thinnest at, almost all the people said the sides are the thinnest, next to the back, and the top seems thickest :confused:
I am taking Propecia and have been for going on 3 months... I've heard several mixed explanations of DUPA form different doctors websites online. I've heard that Diffuse thinning is caused by DHT and is usually resulted in another health problem and that other times it is
Can any one help me out with any suggestions or facts about this from personal experience?
I am going to the derm. but not until January when my insurance starts.

11-28-2010, 12:17 AM
Remember, we are our own worst critics. You can freak yourself out with photos, especially with we hair. You have tons of hair right now so you can relax for the moment. The shed may be the result of Propecia which can throw you into a mild effluvium. This happened to me and then it thickened up gradually over the next 6 months. See what your derm says and stay steady on the Propecia. Monitor things for the next several months. Whatever you do, don't think about transplants for a LONG time, if ever. You may also try a very short hair cut which makes thinner hair look thicker and you may find you like the look. I say all this out of experience. The best thing to do is just wait and relax. You look fine.

04-09-2016, 06:12 AM
Hello Nvis, what ever happened to you're hair loss? I am in the almost identical situation as you. Did you regrow you're hair or was it hereditary hair loss (diffuse MPB). Thank you.